# SDR ALGA088117

- Difficulty date: July 16, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N405AL
- Make and model: Bell 407
- Aircraft serial: 53480
- Aircraft time: 910 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Link
- Part number: 406310405101
- Part serial: RXFS6531
- Condition: Worn
- Location: Pitch Control
- Part time: 634 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH CONTROL LINK BEARING LOOSE WORN AND RATCHETY.REPLACED IN FIELD.   SUBMITTED BY:PRESTON BARZARE
